Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having sex without protection. Used Ipills/ emergency pills/oral pills earlier. Pregnant? Is it infertility? Concerned.

Me and my hubby often do sex whenever we get time...but i dint get pregnant though we do not used protection..but earlier i used Ipills/ emergency pills/oral pills a lot .so i got afraid of taking it regularly now we dont take protection....Is it a matter of Infertilty or do i skip the period of !0th -18th day of my reply me urgently..
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your query.
You should use a regular contraceptive method of your choice.
Don't use so much I pills/emergency pills, it may be harmful develop hormonal problems and menstrual irregularities.
It may be because of infertility or because of pregnancy.
Consult a gynecologist for urine, blood test and USG to rule out the cause.
Take care.
Answered: Tue, 23 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor